# SDR DALA2024082908548

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N362DN
- Make and model: Airbus A321-213
- Aircraft serial: 8447
- Aircraft time: 16,880 hours, 7,541 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3062, INCURRED DAMAGE FROM CONTACT WITH GSE EQUIPMENT WHILE OVERNIGHT IN MIA. THE FUSELAGE SKIN IS DENTED AND GOUGED BETWEEN FR 30 AND FR 33 AND BETWEEN STRINGERS 26L AND 27L. DAMAGE CONSISTS OF FOUR (4) DENTS AND TWO (2) GOUGES. CORRECTIVE ACTION: COMPLIED WITH ER/A 596427-14 REV D APPROVED DATE 24/AUG/24 MATCHES WITH ALL STEPS ON ER/A 596427-14 REV D PRI REV 0 IT HAS BEEN VALIDATED, PERFORMED REPAIR INSTRUCTIONS ON FR 30-32 STR 26L- STR 27L AS PER ER/A 596427-14 REV D SECTION V HAS BEEN COMPLIED WITH. (LP 0526920)
